| Model Number |
TJF-Q190V |
| Medical Device Problem Codes |
Crack (1135); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope, which is an olympus asset with no reported complaint.During the initial evaluation of the returned device, the light guide lens and objective lens had chipped glue, and a chipped lens was observed.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.The date of event is unknown.A supplemental report will be submitted if provided.